Previous |  Up |  Next


Title: Convergence of stochastic processes [Abstract of thesis] (English)
Author: Lachout, Petr
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 30
Issue: 1
Year: 1989
Pages: 196
Category: math
MSC: 60Gxx
idZBL: Zbl 0671.60029
Date available: 2008-06-05T21:37:40Z
Last updated: 2012-04-28
Stable URL:


Files Size Format View
CommentatMathUnivCarol_030-1989-1_29.pdf 180.1Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo